Про дію диференціального виразу нескінченного порядку в класах цілих функцій багатьох комплексних змінних

We investigate the action of the partial differential expression L(∂/∂z) of infinite order generally with constant coefficients, whose symbol is an entire function L(λ) of several complex variables, onto an entire function f(z), z О Cn. We specify the conditions on growth orders by the set of variab...

Full description

Saved in:
Bibliographic Details
Date:2007
Main Authors: Каленюк, П.І., Нитребич, З.М.
Format: Article
Language:Ukrainian
Published: Видавничий дім "Академперіодика" НАН України 2007
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/1806
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Про дію диференціального виразу нескінченного порядку в класах цілих функцій багатьох комплексних змінних / П.І. Каленюк, З.М. Нитребич // Доп. НАН України. — 2007. — N 6. — С. 11–16. — Бібліогр.: 7 назв. — укp.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Similar Items